# SDR CALA2022082602187

- Difficulty date: August 25, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A300*
- Aircraft serial: 1522
- Aircraft time: 61,109 hours, 26,458 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: D5311832020190
- Condition: None
- Location: Rh Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINDSHIELD SIDE POST UPPER ATTACHMENT, HOLE ON VERTICAL POST HAS CRACK INDICATION: AD RELATEDE SUPPORT TASK (A3NB-53-4-0068) GENERATED BY V892444 AT HAECO LCQ PER NR 9294532 (24532) PERFORMED CUT OUT OF CRACK AND REPLACED UPPER ATTACHMENT FITTING ON THE RH WINDHSIELD SIDE POST FR4 IAW A319 SRM 51-92-11-911-00 1. 51-44-11/001, 51-21-11/001, ECRA 5311-02866. REO L23980 REV.1 R PERFORMED BY V080280 INSP BY V061334
